# SDR ASOA20130423154

- Difficulty date: May 10, 2013
- Submitted: May 11, 2013
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135ER
- Aircraft serial: 135410
- Aircraft time: 21,784 hours, 21,077 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: 14526315604
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK,  THE RT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED AT FRAME 76, STRINGER 1R.  MX R & R THE ANGLE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
